Journal Article

On the dentability of weak*-Hδ sets

M. Raja

in The Quarterly Journal of Mathematics

Volume 56, issue 3, pages 377-382
Published in print September 2005 | ISSN: 0033-5606
Published online September 2005 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hah047
On the dentability of weak*-Hδ sets

Show Summary Details

Preview

We state several conditions equivalent to weak*-dentability for certain subsets of a dual Banach space which include both the compact case and a result of Ghoussoub and Maurey.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.